# SDR R61A201608040487

- Difficulty date: August 4, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 25,210 hours, 19,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17012118001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND CORROSION ON STR 19R BETWEEN FRAME 83/84.  MAINTENANCE INSTALLED NEW SHEAR PANEL AT FRAME 16 LT SIDE PN 170-12118-001 IAW SRM 51-41-02.  ACFT REMAINS IN MAINTENANCE FOR COMPLETION.
